Translator Disclaimer
2017 Odd knot invariants from quantum covering groups
Sean Clark
Algebr. Geom. Topol. 17(5): 2961-3005 (2017). DOI: 10.2140/agt.2017.17.2961

Abstract

We show that the quantum covering group associated to osp(1|2n) has an associated colored quantum knot invariant à la Reshetikhin–Turaev, which specializes to a quantum knot invariant for osp(1|2n), and to the usual quantum knot invariant for so(1 + 2n). In particular, this furnishes an “odd” variant of so(1 + 2n) quantum invariants, even for knots labeled by spin representations. We then show that these knot invariants are essentially the same, up to a change of variables and a constant factor depending on the knot and weight.

Citation

Download Citation

Sean Clark. "Odd knot invariants from quantum covering groups." Algebr. Geom. Topol. 17 (5) 2961 - 3005, 2017. https://doi.org/10.2140/agt.2017.17.2961

Information

Received: 18 October 2016; Revised: 28 February 2017; Accepted: 9 May 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 06791390
MathSciNet: MR3704249
Digital Object Identifier: 10.2140/agt.2017.17.2961

Subjects:
Primary: 17B37, 57M27

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 5 • 2017
MSP
Back to Top